OFF30%Save $2.54

Maxigesic 12 Film Coated Tablets

$5.95

MAXIGESIC® is a unique, patented combination of paracetamol and ibuprofen that provides fast, effective double action pain relief from a wide range of pain.

Reduces fever. For temporary relief of pain associated with:

  • Headache
  • Migraine Headache
  • Tension Headache
  • Sinus Pain
  • Toothache
  • Dental Procedures
  • Backache
  • Sore Throat
  • Mild Osteoarthritis
  • Tennis Elbow
  • Period Pain
  • Muscular Pain
  • Rheumatic Pain
  • Aches & Pains associated with Cold & Flu

12 Film Coated Tablets

Each tablet contains the active ingredients Ibuprofen 150mg and Paracetamol 500mg. Also contains maize starch.

In stock

Description

Dosage

Adults & Children over 12 years:
Take one to two tablets with a large glass of water.
Repeat dose every 6 hours as required, up to a maximum of 8 tablets in 24 hours.

Maxigesic is not recommended for children under 12.

Warnings

Always read the label. Use only as directed.
If symptoms persist consult your healthcare professional.

Additional information

Flatpack

Flatpackable

Barcode

AUST R

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.